MathSciNet Relay Station
MathSciNet bibliographic data
MR2054533 46E30 (46B20 47B60 47H09)
Kamińska, Anna; Lewicki, Grzegorz Contractive and optimal sets in modular spaces. Math. Nachr. 268 (2004), 74–95.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement